MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-12
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Expiration date, manufacturing date and manufacturing sites have been provided for both stents: lot #: 6051841, expiration date: 05/29/2019, manufacturing date: 05/2016, manufacturing site: (b)(4).Lot #: 8010861, expiration date: 01/25/2021, manufacturing date: 01/2018, manufacturing site: (b)(4).The device was not returned for analysis.A review of the lot history records identified no manufacturing nonconformities issued to the reported lots that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from either lot.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed, concentric, moderately calcified lesion in the heavily tortuous circumflex coronary artery.A 4.0x12 mm xience alpine stent was being advanced through a non-abbott guide catheter extension and the stent dislodged proximal to the target lesion.When the stent dislodged it was pushed off the distal side of the balloon.An attempt was made to retrieve the stent using a snare, but failed and the stent was ultimately deployed in the region where it dislodged, partially in the target lesion.Two more xience alpine stents, a 4.0x12 mm and a 4.0x15 mm were successfully deployed to treat the target lesion as planned.The dislodged stent partially overlapped them.The patient outcome is reported as recovered and discharged from the hospital.Reportedly, since two 4.0x12 mm xience alpine stents were used during the procedure (lot 6051841 and 8010861), the lot number for the dislodged stent could not be identified.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8255125
Report Number2024168-2019-00391
Device Sequence Number16632586
Product Code NIQ
UDI-Device Identifier08717648199608
UDI-Public08717648199608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1125400-12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;